# SDR SWAA2023031395317

- Difficulty date: January 25, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING WAFFLE PLATE CRACKED I/B OF #3 FLAP TRACK<[01] REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02.;[02] INSPECTION C/W
